# SDR DALA2018102606307

- Difficulty date: October 13, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N710DN
- Make and model: Boeing 777232LR
- Aircraft serial: 40560
- Aircraft time: 43,660 hours, 3,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7110, L/P 4676210) EMERGENCY LIGHTS INOP ON CENTER BOX SEAT ROWS 10B-10C THRU 12B-12C. REPLACED EMERGENCY POWER SUPPLY M33098 AT R2 DOOR PER AMM 33-51-06.
